Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from excessive sweating, odour in armpits, used antiperspirant, no effect. Remedy?

Hi Matthew, Recently, I have been suffering some excessive sweating and odour just in my armpits. I m a 23yr old girl and i find this really disturbing and it disrupts my relationships with friends and family as I feel that I smell bad everytime. I have done everything possible, showers twice a day, baking sode+lemon, antiperspirant deodorants, name it. No help. I also notice that I m woken up at night by my soaked pjs and sheets. Its a sweat galore all day. This started in January this year. What else can I do? :(
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You seem to be suffering from axillary hyperhidrosis.
To treat the same and prevent bad odour, you may follow these suggestions
1) use an antibacterial soap to bathe
2) shave your axillary hair frequently
3) use aluminium chloride hexahydrate lotion available as drysol every night for a week then wash it off in morning. This would block sweat ducts and prevent sweating.
4) if this doesn't work, you might need to take iontophoresis or Botox sessions.

Hope that helped.
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

  Anonymous's Response
Hello, there are many causes to increased sweating. It could be a primary hyperhidrosis where people just tend to sweat without any cause. Increased thyroid hormone levels can also cause that (associated with weight loss, increased appetite, anxiety, irritability). Apart from these common causes there are many uncommon causes as well. So Kindly visit a doctor once, get the necessary work-up done to find out the reason behind your problems.
Take care
Answered: Tue, 23 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor